Advertisement

European Journal of Clinical Pharmacology

, Volume 30, Issue 3, pp 351–353 | Cite as

Theophylline intoxication following viloxazine induced decrease in clearance

  • J. P. Laaban
  • J. P. Dupeyron
  • M. Lafay
  • M. Sofeir
  • J. Rochemaure
  • P. Fabiani
Short Communications

Summary

A case is reported of theophylline intoxication due to a dramatic decrease in theophylline clearance following concomitant administration of viloxazine.

Key words

theophylline viloxazine clearance drug interaction 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Hendeles L, Weinberger M (1983) Theophylline: A “state of the art” review. Pharmacotherapy 3: 2–44Google Scholar
  2. 2.
    Pinder RM, Brogden RN, Speight TM, Avery GS (1977) Viloxazine: A review of its pharmacological properties and therapeutic efficacy in depressive illness. Drugs 13: 401–421Google Scholar
  3. 3.
    Chiou WL, Gadalla MAF, Peng GW (1978) Method for the rapid estimation of the total body clearance and adjustment of dosage regimens in patients during a constant-rate intravenous infusion. J Pharmacokin Biopharm 6 [2]: 135–151Google Scholar
  4. 4.
    Gibaldi M, Perrier D (1975) Pharmacokinetics. Marcel Dekker, New YorkGoogle Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • J. P. Laaban
    • 1
  • J. P. Dupeyron
    • 2
  • M. Lafay
    • 1
  • M. Sofeir
    • 2
  • J. Rochemaure
    • 1
  • P. Fabiani
    • 2
  1. 1.Department of Pneumology and Intensive CareHôtel-DieuParisFrance
  2. 2.Department of ToxicologyHôtel-DieuParisFrance

Personalised recommendations